# SDR DXTA2025100905224

- Difficulty date: October 6, 2025
- Submitted: October 9, 2025
- Operation: Air carrier
- Aircraft: N978QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0436
- Aircraft time: 300 hours, 218 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Condition: Wrong Part
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR HANDLE HARD TO OPERATE GETS STUCK AND NEEDS TO BE MUSCLED UP TO OPEN  COMPLIED WITH OPS CHECKS TO DUPLICATE DISCREPANCY.  FOUND FWD UPPER PIN WAS UNLIKE THE OTHER AND HAD EVIDENCE OF FREE PLAY WHEN ATTEMPTING TO FORCE PIN INTO RECEPTACLE. VISUAL INSPECTIONS FOUND NO GREASE OR LUBE PRESENT. VISUAL INSPECTING ALL MOVING PARTS,  ATTACHING HARDWARE FOR PIN LOCK MECH HAD TENSION. THIS NOT ALLOWING THE DOOR PIN TO EXTEND OR RETRACT.  COMPLIED WITH R & R OF BOLT & BUSHING FOR DOOR PIN MECHANISM, NO TENSION PRESENT ON ATTACHING HARDWARE & DOOR MECHANISMS. LUBED ALL COMPONENTS, COMPLIED WITH DOOR ADJUST TEST.  NO DEFECTS NOTED.  ALL WORK DONE IAW AMM 12-2-40, 52-10-04, & 52-10-07.  OPS CHKD GOOD
